# SDR C2XA10IA244

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,386 hours, 19,551 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 464CC01Y1
- Condition: Defective
- Location: Nr 1 Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2937, DURING CRUISE THE CREW REPORTED AN ELECTRICAL EMERGENCY ABNORMAL MESSAGE.  THE CREW PERFORMED AN EMERGENCY DESCENT AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE BATTERY CONTACTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
